متابعة
D. A. Hammad
D. A. Hammad
Lecturer mathematical engineering, Benha University
بريد إلكتروني تم التحقق منه على bhit.bu.edu.eg - الصفحة الرئيسية
عنوان
عدد مرات الاقتباسات
عدد مرات الاقتباسات
السنة
A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains
AMA El-Sayed, A Elsaid, IL El-Kalla, D Hammad
Applied Mathematics and Computation 218 (17), 8329-8340, 2012
552012
2N order compact finite difference scheme with collocation method for solving the generalized Burger’s–Huxley and Burger’s–Fisher equations
MSEA D. A. Hammada
Applied Mathematics and Computation 258, 296–311, 2015
282015
A reliable treatment of homotopy perturbation method for solving the nonlinear Klein-Gordon equation of arbitrary (fractional) orders
AMA El-Sayed, A Elsaid, D Hammad
Journal of Applied Mathematics 2012, 2012
232012
A 2N order compact finite difference method for solving the generalized regularized long wave (GRLW) equation
MSEA D.A. Hammad
Applied Mathematics and Computation 253, 248-261, 2015
172015
Chebyshev–Chebyshev spectral collocation method for solving the generalized regularized long wave (GRLW) equation
DA Hammad, MS El-Azab
Applied Mathematics and Computation 285, 228-240, 2016
122016
On the MHD flow and heat transfer of a micropolar fluid in a rectangular duct under the effects of the induced magnetic field and slip boundary conditions
HNA Ismail, AM Abourabia, DA Hammad, NA Ahmed, AA El Desouky
SN Applied Sciences 2 (1), 1-10, 2020
102020
A reliable treatment of homotopy perturbation method for the Sine-Gordon equation of arbitrary (fractional) order
A Elsaid, D Hammad
Journal of Fractional Calculus and Applications 2 (1), 1-8, 2012
102012
Solving interval quadratic programming problems by using the numerical method and swarm algorithms
MA Elsisy, DA Hammad, MA El-Shorbagy
Complexity 2020, 2020
92020
A homotopy perturbation technique for solving partial differential equations in finite domains
A El-Sayed, I El-Kalla, A Elsaid, D Hammad
J. Math. Comput. Sci. 2 (2), 138-151, 2012
22012
Application of Bernstein collocation method for solving the generalized regularized long wave equations
DA Hammad
Ain Shams Engineering Journal 12 (4), 4081-4089, 2021
12021
Analysis of Entropy Generation of MHD Micropolar Fluid through a Rectangular Duct with Effect of Induced Magnetic Field and Slip Boundary Conditions
AA El Desoukya, HNA Ismaila, AM Abourabiab, DA Hammada, ...
Int J Adv Appl Math Mech 7, 31-42, 2020
12020
Ten non-polynomial cubic splines for some classes of Fredholm integral equations
DA Hammad, MS Semary, AG Khattab
Ain Shams Engineering Journal 13 (4), 101666, 2022
2022
Parametric Quintic Spline for Time–Fractional Burger’s and Coupled Burgers’ Equations
DA Hammad, MS Semary, AG Khattab
2022
Non–Polynomial Quintic Spline Method for solving the generalized regularized long wave (GRLW) equation
DA Hammad, MS Semary, AG Khattab
2022
Research Article Solving Interval Quadratic Programming Problems by Using the Numerical Method and Swarm Algorithms
MA Elsisy, DA Hammad, MA El-Shorbagy
2020
A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains
D Hammad, IL El-Kalla, AMA El-Sayed, A Elsaid
2012
APPLICATION OF ADOMIAN METHOD TO NONLINEAR SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS
M Saleh, I EL-Kalla, D Hammad
International Journal of Differential Equations and Applications 10 (3), 2011
2011
Fractional diffusion equation with double and triple Laplace Adomian decomposition methods
AF Fareed, DA Hammad, MTMM Elbarawy
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–18